Alert archive / Oklahoma / River Flood Warnings in 2017

River Flood Warning 16, NWS Tulsa, OK

April 26, 2017Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 26, 2017, 8:28 AM CDT for Ottawa County, Oklahoma. It took effect at Apr 27, 2017, 3:34 AM CDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Apr 26, 2017, 8:28 AM CDT (13:28 UTC)
In effect from
Apr 27, 2017, 3:34 AM CDT
Expired
Apr 28, 2017, 2:42 AM CDT
In force
23 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 109 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring River near Quapaw (QUAO2).

Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07188000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

361 
WGUS44 KTSA 261328
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
828 AM CDT Wed Apr 26 2017


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-262128-
/O.NEW.KTSA.FL.W.0015.170426T1557Z-170428T0100Z/
/COMO2.1.ER.170426T1557Z.170427T0000Z.170427T1900Z.NO/
828 AM CDT Wed Apr 26 2017

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Neosho River near Commerce
* until Thursday evening, or until the warning is cancelled.
* At  7:30 AM Wednesday, the stage was 12.47 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage late this morning and continue to rise to near 17.2 
  feet by this evening. The river is expected to fall below flood 
  stage early Thursday afternoon. The river is then expected to rise
  again on Friday to near 14.2 feet, which is above action stage but 
  below flood stage. Additional rainfall Thursday through Saturday could
  cause the river to go even higher. Continue to monitor the forecast
  this week for updates.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC115-262128-
/O.NEW.KTSA.FL.W.0016.170427T0834Z-170428T0742Z/
/QUAO2.1.ER.170427T0834Z.170427T1800Z.170428T0142Z.NO/
828 AM CDT Wed Apr 26 2017

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Spring River near Quapaw
* from late tonight to late Thursday night, or until the warning is 
  cancelled.
* At  7:00 AM Wednesday, the stage was 13.39 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above 
  flood stage early Thursday morning and continue to rise to near 
  20.6 feet by early Thursday afternoon. The river is expected to 
  fall below flood stage Thursday evening.
* Impact...At 20.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$
1 follow-up statement
986 
WGUS84 KTSA 261954
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
254 PM CDT Wed Apr 26 2017


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-270354-
/O.EXT.KTSA.FL.W.0015.000000T0000Z-170427T1200Z/
/COMO2.1.ER.170427T0000Z.170427T0000Z.170427T0600Z.NO/
254 PM CDT Wed Apr 26 2017

The Flood Warning continues for
  The Neosho River near Commerce.
* until Thursday morning, or until the warning is cancelled.
* At  2:30 PM Wednesday, the stage was 14.13 feet.
* Flood stage is 15.0 feet.
* Forecast...The Neosho River near Commerce is expected to rise to 
  near flood stage this evening.
* Impact...At 15.0 feet, minor lowland flooding occurs. Low lying 
  areas in Riverview Park experience minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC115-262024-
/O.CAN.KTSA.FL.W.0016.000000T0000Z-170428T0742Z/
/QUAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
254 PM CDT Wed Apr 26 2017

The Flood Warning is cancelled for
  The Spring River near Quapaw.
* At  2:00 PM Wednesday, the stage was 15.90 feet.
* Flood stage is 20.0 feet.
* Forecast...The Spring River near Quapaw will crest below flood 
  stage at 16.6 feet late tonight.
 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:33 AM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 26, 6:33 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
633 AM CDT Wed Apr 26 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered thunderstorms will continue for the next several hours
at the NW Arkansas terminals and KMLC. This is the area that is
along or just ahead of a slow moving cold front. Light showers
and MVFR to occasional IFR ceilings are possible at the NE OK
terminals, with MVFR ceilings persisting for all TAF sites through
at least the first 12 hours of the forecast. Gusty north winds
will accompany the frontal passage.

&&

.PREV DISCUSSION... /Issued 314 AM CDT Wed Apr 26 2017/

DISCUSSION...
Convective line, currently over southeast Oklahoma and northwest
Arkansas this morning is expected to slow/briefly stall in
association with approaching wave from the southwest. Although a
few marginal severe storms will remain possible, localized flash
flooding will be the main concern though the morning hours before
line shifts east of the area by early afternoon. Otherwise,
cool/breezy conditions expected behind the front this afternoon.
Weak surface high will settle over E OK/NW AR tonight. Light
winds/clearing skies will allow temperatures to fall off into the
lower 30s in a few areas across far northeast Oklahoma. Scattered
showers/isolated thunderstorms still possible late Thursday afternoon
into the overnight hours in association with main upper trough
axis.

A potent upper level storm system will move into the four corners
region on Friday. Atmosphere will become moderately unstable
as warm front lifts north to near I-40 by late Friday afternoon.
Strong to severe storms are expected to rapidly develop across
eastern Oklahoma and northwest Arkansas by early evening along/north
of boundary with the threat for large hail and damaging winds
initially. There will also be at least a limited tornado threat
into the evening hours, however this will quickly transition to a
heavy rainfall threat Friday night into Saturday as storms train
over the same areas near stalled boundary.

A significant and potentially life threatening flood event will
unfold during the day saturday. Widespread 6 to 7 inches of rain
is currently forecast across southeast Oklahoma and west-central
Arkansas Friday and Saturday with locally higher amounts up to 10
inches possible. Main-stem river flooding is also expected with
many areas lakes already above normal. There obviously remains
some uncertainty regarding exactly where the heavier rainfall
axis will occur and rainfall amounts will continue to be refined
in the upcoming days. Storms are expected to shift east of the
region by Sunday morning as upper low lifts into the Central
Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  43  70  56 /  20  10  10  30
FSM   66  44  74  56 /  80  20  10  30
MLC   61  42  74  58 /  80  10  10  10
BVO   56  40  68  51 /  20  10  20  30
FYV   60  41  68  54 /  80  20  10  30
BYV   65  42  68  55 /  90  20  10  30
MKO   59  44  71  56 /  70  10  10  30
MIO   54  39  67  53 /  60  20  10  30
F10   59  44  72  58 /  30  10  10  20
HHW   66  44  75  58 /  70  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 1 PM CDT this afternoon for OKZ063-
     065>076.

AR...Flash Flood Watch until 1 PM CDT this afternoon for ARZ001-002-
     010-011-019-020-029.

&&

LONG TERM....18
AVIATION...06

CORFIDI
Hazardous weather outlook, Apr 26, 5:18 AM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
518 AM CDT Wed Apr 26 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
518 AM CDT Wed Apr 26 2017

...Severe storms and flash flooding possible through early afternoon...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Far Southeast Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Far Southeast Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered strong to severe thunderstorms continue this morning
across portions of eastern Oklahoma and western Arkansas ahead of
a slow moving cold front. As a strong upper storm system
approaches from the southwest today, renewed thunderstorm
development is likely, mainly across far eastern Oklahoma and
western Arkansas. The main threat from these storms will be
damaging winds and large hail. There is a limited tornado threat,
mainly across far southeast Oklahoma into western Arkansas, until
the front clears the area, later this afternoon.

Flash flooding is also a major concern. Some locations have
received 1-2 inches of rain from the overnight storms, and soils
are already saturated. Additional rainfall totals are expected to
be in the 1 to 2 inch range across portions of eastern Oklahoma
and western Arkansas. A flash flood watch remains in effect until
1 PM for portions of the area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY and TUESDAY...No Hazards.

EXTENDED DISCUSSION...
There may be a brief lull in thunderstorms late Wednesday into
Thursday between weather systems. Additional storms may form
Thursday evening as the next low pressure system approaches.

On Friday, a warm front will move north across central and
eastern Oklahoma and be a focus for strong to severe
thunderstorms. The airmass may remain capped much of the afternoon
on Friday, with the better chance for storms developing by late
afternoon into early evening. Strong deep layer wind shear and
moderate instability will support supercells capable of large
hail, damaging winds and tornadoes across much of the Southern
Plains. Eventually, these late afternoon and evening storms will
form a large complex of storms, with the potential for heavy rain.

Flooding is becoming an increasing concern for this weekend's
upcoming storm system. It now appears that 6-7 inches of rain is
possible for portions of southeast Oklahoma into western Arkansas
with isolated higher amounts. This will cause river flooding as
well as flash flooding.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Continue to follow the latest updates regarding the expected
hazardous weather this week. Get graphical forecasts at
weather.gov/tulsa, and follow NWS Tulsa on Twitter and Facebook.

CORFIDI

In the hours before

Local storm report, Apr 26, 7:42 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
742 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     FLASH FLOOD      FAYETTEVILLE            36.06N 94.16W
04/26/2017                   WASHINGTON         AR   BROADCAST MEDIA

            NUMEROUS REPORTS OF FLOODING RELAYED VIA SOCIAL MEDIA IN
            THE CITY OF FAYETTEVILLE...INCLUDING FLOODED PARKING LOTS
            AND CITY STREETS.

&&

KAH
Special weather statement, Apr 26, 7:57 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
757 AM CDT WED APR 26 2017

ARZ010-011-019-020-261330-
Madison AR-Washington AR-Franklin AR-Crawford AR-
757 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
NORTHWESTERN FRANKLIN...NORTHEASTERN CRAWFORD AND SOUTHEASTERN
WASHINGTON COUNTIES UNTIL 830 AM CDT...

At 757 AM CDT, a strong thunderstorm was located over Chester, moving
northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Mountainburg...                   Winslow...
Chester...                        Brentwood...
Lake Fort Smith...                Fern...
Wyola...                          Sulphur City...
Bidville...                       Delaney...
Hicks...                          Arnett...
Piney...                          Crosses...
Patrick...                        Locke...
Mount Gayler...                   Combs...

This includes Interstate 49 between mile markers 27 and 44.

A severe thunderstorm watch remains in effect until 100 PM CDT for
northwestern and west central Arkansas.

LAT...LON 3552 9413 3564 9433 3598 9406 3580 9380
TIME...MOT...LOC 1257Z 212DEG 34KT 3566 9420
Local storm report, Apr 26, 8:04 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
804 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     HAIL             HEAVENER                34.89N 94.60W
04/26/2017  E0.88 INCH       LE FLORE           OK   EMERGENCY MNGR

0801 AM     HAIL             HOWE                    34.95N 94.64W
04/26/2017  E0.88 INCH       LE FLORE           OK   EMERGENCY MNGR

            DIME TO NICKEL SIZED HAIL IN TOWN. GROUND COVERED IN PEA
            TO DIME SIZED HAIL JUST SOUTH OF TOWN.

&&

KAH
Local storm report, Apr 26, 8:16 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
816 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     5 ESE BELLA VISTA       36.40N 94.15W
04/26/2017                   BENTON             AR   PUBLIC

            SMALL TREE FELL ON HOME CAUSING ROOF DAMAGE

&&

AEJ
Local storm report, Apr 26, 8:23 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
823 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     FLASH FLOOD      HUNTSVILLE              36.09N 93.74W
04/26/2017                   MADISON            AR   DEPT OF HIGHWAYS

            A SECTION OF STATE HIGHWAY 23 HAS BEEN CLOSED DUE TO HIGH
            WATER. REPORT RECEIVED VIA ARKANSAS STATE HIGHWAY AND
            TRANSPORTATION DEPARTMENT TWITTER ACCOUNT. EXACT LOCATION
            ESTIMATED USING AHTD ROAD CONDITIONS MAP.

&&

KAH
Special weather statement, Apr 26, 8:24 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
824 AM CDT WED APR 26 2017

OKZ049-053-075-076-261400-
Latimer OK-Choctaw OK-Pushmataha OK-Le Flore OK-
824 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PUSHMATAHA...SOUTH
CENTRAL LATIMER...NORTHEASTERN CHOCTAW AND SOUTHWESTERN LE FLORE
COUNTIES UNTIL 900 AM CDT...

At 824 AM CDT, a strong thunderstorm was located 6 miles south of
Nashoba, moving northeast at 50 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations in or near the path include...
Talihina...                       Rattan...
Albion...                         Snow...
Nashoba...                        Kiamichi...
Oleta...                          Cloudy...
Corinne...                        Sobol...
Finley...                         Honobia...

A severe thunderstorm watch remains in effect until 100 PM CDT for
southeastern Oklahoma.

LAT...LON 3427 9556 3478 9508 3452 9473 3451 9474
      3450 9505 3425 9505 3424 9515 3408 9516
TIME...MOT...LOC 1324Z 226DEG 43KT 3439 9521

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:09 PM CDTSpecial Weather StatementTSAPawnee36 min
Apr 25, 7:16 PM CDTSpecial Weather StatementTSAOsage29 min
Apr 25, 7:21 PM CDTSevere Thunderstorm WarningTSAPawnee39 min
Apr 25, 7:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Apr 25, 7:44 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Apr 25, 7:57 PM CDTSpecial Weather StatementTSAWashington33 min
Apr 25, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Washington42 min
Apr 25, 8:18 PM CDTSpecial Weather StatementTSAWashington42 min
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSACherokee36 hr
Apr 25, 8:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
Apr 25, 8:40 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 8:50 PM CDTSevere Thunderstorm WarningTSACreek40 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee23 min
Apr 25, 9:08 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 25, 9:21 PM CDTSevere Thunderstorm WarningTSACreek24 min
Apr 25, 9:25 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 9:38 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers37 min
Apr 25, 10:03 PM CDTSpecial Weather StatementTSATulsa27 min
Apr 25, 10:14 PM CDTSpecial Weather StatementTSACraig31 min
Apr 25, 10:17 PM CDTSpecial Weather StatementTSAPawnee28 min
Apr 25, 10:21 PM CDTAreal Flood AdvisoryTSACreek3 hr
Apr 25, 10:22 PM CDTSpecial Weather StatementTSAOkfuskee38 min
Apr 25, 10:29 PM CDTSpecial Weather StatementTSATulsa46 min
Apr 25, 10:35 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more14 hr
Apr 25, 10:35 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner40 min
Apr 25, 10:38 PM CDTSpecial Weather StatementTSACreek37 min
Apr 25, 10:42 PM CDTSpecial Weather StatementTSANowata48 min
Apr 25, 10:48 PM CDTSpecial Weather StatementTSAOttawa27 min
Apr 25, 10:56 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 25, 11:00 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner3 hr
Apr 25, 11:01 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner44 min
Apr 25, 11:11 PM CDTSpecial Weather StatementTSAWagoner34 min
Apr 25, 11:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee46 min
Apr 25, 11:21 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
Apr 25, 11:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg45 min
Apr 25, 11:33 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee27 min
Apr 25, 11:38 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes52 min
Apr 25, 11:40 PM CDTTornado WarningTSAMayes20 min
Apr 25, 11:44 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACraig, Mayes31 min
Apr 25, 11:56 PM CDTTornado WarningTSAMcIntosh23 min
Apr 25, 11:57 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner33 min
Apr 26, 12:01 AM CDTTornado WarningTSACraig, Delaware, Mayes15 min
Apr 26, 12:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Okmulgee, Pittsburg48 min
Apr 26, 12:15 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa45 min
Apr 26, 12:24 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah51 min
Apr 26, 12:39 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware51 min
Apr 26, 12:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more41 min
Apr 26, 12:57 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg33 min
Apr 26, 1:18 AM CDTSevere Thunderstorm WarningTSAAdair42 min
Apr 26, 1:28 AM CDTSpecial Weather StatementTSASequoyah47 min
Apr 26, 1:55 AM CDTSpecial Weather StatementTSASequoyah35 min
Apr 26, 2:17 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah28 min
Apr 26, 2:47 AM CDTSpecial Weather StatementTSASequoyah43 min
Apr 26, 4:17 AM CDTSpecial Weather StatementTSAPittsburg28 min
Apr 26, 4:20 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee115 min
Apr 26, 4:22 AM CDTSpecial Weather StatementTSAPittsburg23 min
Apr 26, 4:26 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg49 min
Apr 26, 4:37 AM CDTSpecial Weather StatementTSAMuskogee38 min
Apr 26, 4:43 AM CDTSpecial Weather StatementTSAOkmulgee17 min
Apr 26, 4:48 AM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Pittsburg, Sequoyah42 min
Apr 26, 4:50 AM CDTSevere Thunderstorm WarningTSAOkmulgee, Tulsa, Wagoner23 min
Apr 26, 4:53 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner20 min
Apr 26, 5:18 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah42 min
Apr 26, 5:57 AM CDTAreal Flood AdvisoryTSAAdair, Haskell, LeFlore, Sequoyah2 hr
Apr 26, 6:00 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha2 hr
Apr 26, 6:22 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg38 min
Apr 26, 6:48 AM CDTSpecial Weather StatementTSALatimer42 min
Apr 26, 7:00 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah45 min
Apr 26, 7:35 AM CDTSpecial Weather StatementTSALeFlore25 min
Apr 26, 7:50 AM CDTSevere Thunderstorm WarningTSALeFlore25 min
Apr 26, 7:51 AM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah3 hr
Apr 26, 8:14 AM CDTSevere Thunderstorm WarningTSALeFlore31 min
Apr 26, 8:24 AM CDTSpecial Weather StatementTSAPushmataha36 min
Apr 26, 8:28 AM CDTRiver Flood WarningTSAOttawa36 hr
Apr 26, 9:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Apr 26, 9:14 AM CDTRiver Flood WarningTSAAdair, Delaware38 hr
Apr 26, 9:14 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware44 hr
Apr 26, 9:14 AM CDTRiver Flood WarningTSACherokee6 days
Apr 26, 10:37 AM CDTAreal Flood WarningTSAAdair3 hr

Nearby

River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.